Mathematik in Salzburg

Clemens Josef Fuchs, Peter Hellekalek, Maximilian Thaler

Research output: Contribution to journalArticleResearch

Original languageGerman
Pages (from-to)33-42
JournalInternationale Mathematische Nachrichten
Volume222
Publication statusPublished - 2013

Fields of Expertise

  • Sonstiges

Treatment code (Nähere Zuordnung)

  • Review

Cite this

Fuchs, C. J., Hellekalek, P., & Thaler, M. (2013). Mathematik in Salzburg. Internationale Mathematische Nachrichten, 222, 33-42.

Mathematik in Salzburg. / Fuchs, Clemens Josef; Hellekalek, Peter; Thaler, Maximilian.

In: Internationale Mathematische Nachrichten, Vol. 222, 2013, p. 33-42.

Research output: Contribution to journalArticleResearch

Fuchs, CJ, Hellekalek, P & Thaler, M 2013, 'Mathematik in Salzburg' Internationale Mathematische Nachrichten, vol. 222, pp. 33-42.
Fuchs, Clemens Josef ; Hellekalek, Peter ; Thaler, Maximilian. / Mathematik in Salzburg. In: Internationale Mathematische Nachrichten. 2013 ; Vol. 222. pp. 33-42.
@article{d20432e8e9b34591a511df870dbde67c,
title = "Mathematik in Salzburg",
author = "Fuchs, {Clemens Josef} and Peter Hellekalek and Maximilian Thaler",
year = "2013",
language = "deutsch",
volume = "222",
pages = "33--42",
journal = "Internationale Mathematische Nachrichten",
issn = "0020-7926",
publisher = "{\"O}sterreichische Mathematische Gesellschaft, {\"O}MG",

}

TY - JOUR

T1 - Mathematik in Salzburg

AU - Fuchs, Clemens Josef

AU - Hellekalek, Peter

AU - Thaler, Maximilian

PY - 2013

Y1 - 2013

M3 - Artikel

VL - 222

SP - 33

EP - 42

JO - Internationale Mathematische Nachrichten

JF - Internationale Mathematische Nachrichten

SN - 0020-7926

ER -